- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (4)
- Authors
- Leinartas, Evgeny K.; Lyapin, Alexander P.
- Contact information
- Leinartas, Evgeny K. : e-mail: ; Lyapin, Alexander P. : e-mail:
- Keywords
- difference equation; generating function
- Abstract
In this paper we identify a class of solutions to multidimentional difference equation with rational generating function.
- Pages
- 449-455
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1515
Journal of Siberian Federal University. Mathematics & Physics / On the Rationality of Multidimentional Recusive Series
Full text (.pdf)